# SDR WRXR20241218002

- Difficulty date: December 18, 2024
- Submitted: December 18, 2024
- Operation: General aviation
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTS QTY (3) BLENDED AREAS OF CHAFE DAMAGE TO AFT WING PLANK LOWER SKIN (DWG CC670-10046, AL ALY 7475-T7351, 0.250”,0.270”,0.300” AND 0.350” NOM. THK. +/-0.005” AT BLENDED AREAS) BTW STR10L – AUX SPAR DATUM AND WS48.95-WS68.00. BLENDING OF DAMAGE WAS PERFORMED TO A SMOOTH CONTOUR IN ACCORDANCE WITH SRM 51-12-00 USING 20:1 TRANSITION RATIO TO COMPLETE DAMAGE REMOVAL. MINIMUM REMAINING THICKNESSES ARE NOT LESS THAN REPORTED. NDTM 51-20-008 OR EDDY CURRENT INSPECTION COMPLETE PER NDTM 51-20-006, REWORKED AREAS ARE CRACK FREE. ROTO PEEN REWORKED AREAS PER SRM 51-24-11 TO A SURFACE FINISH OF 180 RA MICRO-INCHES OR SMOOTHER. RESTORED SURFACE FINISH WITH ALODINE IAW CRJ700 SRM 51-21-11-001-001-A01, PRIMER IAW CRJ 700 SRM 51-25-06-001-001-A01 AND PAINT IAW CRJ700 SRM 51-25-01-001-001-A01-PSA
